# SDR DALA2016061404683

- Difficulty date: June 13, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT BARREL NUT HOLES NR 14, 17 AND 26 AT HORIZONTAL STABILIZER UPPER SKIN. BOLTS AND BARREL NUTS 14, 17 AND 26 WERE REMOVED IAW SRM 51-30-0, BARREL NUT HOLES 14 & 26 WERE REPAIRED IAW ER/A 546501-14, REV ORIGINAL, AND BARREL NUT HOLE 17 WAS REPAIRED IAW ER/A 546514-14, REV ORIGINAL AND SRM 55-03, PARAGRAPH 30, FIG 32, BARREL NUT AND BOLTS WERE INSTALLED IAW SRM 51-30-0.  BARREL NUTS WERE SEALED IAW SRM 51-20-0.
